CSpace  > 计算数学与科学工程计算研究所
A note on the nonlinear conjugate gradient method
Dai, YH; Yuan, YX
AbstractThe conjugate gradient method for unconstrained optimization problems varies with a scalar. In this note, a general condition concerning the scalar is given, which ensures the global convergence of the method in the case of strong Wolfe line searches. It is also discussed how to use the result to obtain the convergence of the famous Fletcher-Reeves, and Polak-Ribiere-Polyak conjugate gradient methods. That the condition cannot be relaxed in some sense is mentioned.
Keywordunconstrained optimization conjugate gradient line search global convergence
WOS Research AreaMathematics
WOS SubjectMathematics, Applied ; Mathematics
WOS IDWOS:000179620000002
PublisherVSP BV
Citation statistics
Document Type期刊论文
AffiliationChinese Acad Sci, Acad Math & Syst Sci, Inst Computat Math & Sci Engn Comput, State Key Lab Sci & Engn Comput, Beijing 100080, Peoples R China
Recommended Citation
GB/T 7714
Dai, YH,Yuan, YX. A note on the nonlinear conjugate gradient method[J]. JOURNAL OF COMPUTATIONAL MATHEMATICS,2002,20(6):575-582.
APA Dai, YH,&Yuan, YX.(2002).A note on the nonlinear conjugate gradient method.JOURNAL OF COMPUTATIONAL MATHEMATICS,20(6),575-582.
MLA Dai, YH,et al."A note on the nonlinear conjugate gradient method".JOURNAL OF COMPUTATIONAL MATHEMATICS 20.6(2002):575-582.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Dai, YH]'s Articles
[Yuan, YX]'s Articles
Baidu academic
Similar articles in Baidu academic
[Dai, YH]'s Articles
[Yuan, YX]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Dai, YH]'s Articles
[Yuan, YX]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.